# SDR DLM88990290

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Rt Pack
- Part time: 6,997 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK SMOKE/SMELL ON TAKEOFF.  TURNED BOTH PACKS OFF, SMELL DISSIPATED.  LEFT PACK ON FOR REST OF FLT, NO SMELL.  INSPECTED APU INLET DOORS, FOUND OILY RESIDUE INSIDE FWD DOOR.  INSPECTED LT AND RT ACMS AND REPLACED COALESCER BAGS.  RAN ENGINES WITH PACKS RUNNING, NO SMOKE OR ODOR PRESENT.  FWD APU PNEUMATICS TO MCO ON SEPARATE LOG ITEM.
